# SDR 95ZZZX3219

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9561P
- Make and model: Piper PA-25-260
- Aircraft serial: 257556224
- Engine: Lyc O540G1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Key
- Part number: M139973
- Condition: Broken
- Location: Exhaust Valve
- Part time: 750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXHAUST VALVE KEY HAD BROKEN AND WORN ABOUT ONE-THIRD OF THE DIAMETER OF THE VALVE STEM.
